Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side-effects with St. John's wort

Posted by Morc on July 27, 1999, at 17:02:34

In reply to Re: Sexual side-effects with St. John's wort, posted by JohnL on July 26, 1999, at 15:37:12

I've tried it twice, and both times it worked great for depression, but both times it gave me constipation and anesthetized my penis!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Morc thread:9230